MathSciNet Relay Station
MathSciNet bibliographic data
MR854149 (88a:46060) 46L05 (46L55 46M20)
Kumjian, Alexander On $C\sp \ast$-diagonals. Canad. J. Math. 38 (1986), no. 4, 969–1008.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement